# SDR DXTA2016082106285

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 8,278 hours, 5,858 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Switch
- Part number: SP833
- Part serial: 011500120
- Condition: Short
- Location: Lavatory
- Part time: 217 hours, 159 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ON DECENT AND LANDING RED BAG FIRE LIGHT ILLUMINATED.  TOWARDS REAR OF AFT CABIN, THERE IS AN ODOR OF WHAT MAY BE ELECTRICAL.  WE SHUTDOWN THE ACFT POWER AND PULLED ALL CIRCUIT BREAKERS FOR AFT LAV.  EVERYTHING UNDER THE LAV SINK WAS SOAKING WET.  T/S SYSTEM REMOVED SHORTED LAV WATER SWITCH (P/N -SP-833 S/N -011500120) AND INSTALLED NEW SWITCH (S/N -91500019) IAW AMM 20-10-50-201. OPS CHECKS OK.  REMOVED TIMER ASSY (P/N-KSPSN21B) AND INSTALLED NEW TIMER ASSY, (P/N -KSPSN21B) NSN IAW HS-800XP AMM 20-10-50-201. OPS CHECKS OK.
